# SDR SWAA2023051126743

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED AT BL 0' BETWEEN STA 277-294.5<[01] REMOVED AND REPLACED NEW INTERCOSTAL P/N 141A5410U139 PO#:2012626 AT BL 0' BETWEEN STA 277-294.5 REF SRM 51-40-02-0G-0 AND DRAWING 141A5400;[02] VERIFIED ALL WORK PERFORMED;[03] RII - VERIFIED ALL STEPS
